# SDR DXTA2012061104994

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 5,233 hours, 4,011 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P474
- Condition: Smoke
- Part time: 6,688 hours, 6,984 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GROUND, APU SMOKE FILLED CABIN ACCOMPANIED BY BURNING ODOR.  R & R APU IAW MM 49-10-01. OPS & LEAK CHECKED GOOD.
